# SDR AALA201707109046

- Difficulty date: July 6, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 5,525 hours, 2,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY CYLINDER, ACCUMULATOR PRESSURE LOW.  SERVICED L1 DOOR ASSIST CYLINDER TO CORRECT PRESSURE IAW AMM 52-10-00.
